Sliding window convergence and lacunary statistical convergence for measurable functions via modulus function

Mursaleen, M. and Raj, K. (2018) Sliding window convergence and lacunary statistical convergence for measurable functions via modulus function. Boletim da Sociedade Paranaense de Matematica, 36 (1). pp. 161-175. ISSN 378712

Full text not available from this repository.
Official URL: http://periodicos.uem.br/ojs/index.php/BSocParanMa...

Abstract

In this paper we study the concepts of sliding window convergence for real valued measurable functions defined on [0, ∞) via modulus function. We also establish some inclusions and consistency theorems for sequential methods along with examples. Finally, we give a Cauchy convergence criterion.

Item Type: Article
Uncontrolled Keywords: Cauchy criteria; Lacunary statistical convergence; Measurable functions; Modulus function; Sliding window method; Statistical convergence
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 20 Jan 2018 04:33
Last Modified: 20 Jan 2018 04:33
URI: http://ir.amu.ac.in/id/eprint/10853

Actions (login required)

View Item View Item